# SDR HEEA083646

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- Engine: Allsn 250C47B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6899080
- Part serial: AE17895
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE LEAKS DURING ENGINE START UP. REPAIRED.
